Title: Faranoff-Riley type I jet deceleration at density discontinuities. Relativistic hydrodynamics with realistic equation of state
Authors: Meliani, Zakaria ×
Keppens, Rony
Giacomazzo, B #
Issue Date: Aug-2008
Publisher: Springer-Verlag
Series Title: Astronomy & Astrophysics vol:491 pages:321-337
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science